# SDR 2007FA0000348

- Difficulty date: March 30, 2007
- Submitted: April 24, 2007
- Operation: General aviation
- Aircraft: N4696C
- Make and model: Cessna 170B
- Aircraft serial: 25640
- Engine: Cont C145*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Chafed
- Location: Brake
- Part time: 2,611 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, THE RT BRAKE SUPPLY LINE WAS FOUND CHAFED BY THE ELEVATOR CONTROL CABLE.  THE CHAFING OCCURRED WHEN THE ELEVATOR IS OPERATED NEAR THE (UP) LIMIT OF TRAVEL.  THE LOCATION OF CHAFE IS VIEWED DIRECTLY BELOW THE ELEVATOR TRIM WHEEL, LOOKING SLIGHTLY FORWARD.  THE BRAKE TUBE WAS NOT SUPPORTED BY ANY CLAMPING MEANS TO SECURE THE TUBE.  A REPLACEMENT TUBE WAS FABRICATED AND INSTALLED WITH ADEQUATE CLAMPING TO INSURE NO FURTHER CHAFING ACTION.  THE BRAKE WAS SERVICED AND A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.  THE ELEVATOR CONTROL CABLE WAS CHECKED FOR DAMAGE AND IS ACCEPTABLE FOR SERVICE.  PHOTOS DETAILING THE CHAFED AREA AND MFG IPC FOR INSTALLATION DETAIL. (K)
